Publicação: Periodic waves and solitons of two-photon propagation
Nenhuma Miniatura disponível
Data
1996-07-21
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Iop Publishing Ltd
Tipo
Artigo
Direito de acesso
Acesso restrito
Resumo
We study the two-photon propagation (TPP) modelling equations. The one-phase periodic solutions are obtained in an effective form. Their modulation is investigated by means of the Whitham method. The theory developed is applied to the problem of creation of TPP solitons on the sharp front of a long pulse.
Descrição
Palavras-chave
Idioma
Inglês
Como citar
Journal of Physics A-mathematical and General. Bristol: Iop Publishing Ltd, v. 29, n. 14, p. 4127-4139, 1996.